Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013, Article ID 308024, 12 pages
http://dx.doi.org/10.1155/2013/308024
Research Article

Generalized Antiperiodic Boundary Value Problems for the Fractional Differential Equation with p-Laplacian Operator

1Department of Mathematics, Zhengzhou University, Zhengzhou, Henan 450001, China
2Department of Mathematics and Physics, Anyang Institute of Technology, Anyang, Henan 455000, China

Received 3 February 2013; Accepted 12 March 2013

Academic Editor: Hua Su

Copyright © 2013 Zhi-Wei Lv and Xu-Dong Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi-Wei Lv and Xu-Dong Zheng, “Generalized Antiperiodic Boundary Value Problems for the Fractional Differential Equation with p-Laplacian Operator,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 308024, 12 pages, 2013. https://doi.org/10.1155/2013/308024.